# SDR LR7A2021082002934

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 2024T30090
- Condition: Cracked
- Location: Lt Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND A CRACK IN THE LH FORWARD UPPER TROOP DOOR CORNER REPAIRED MEMBER AT FS697, WL218, LBL81. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 0209. / PSE# 53-40-08, AD 2012-06-09
